# SDR DLM8K060475

- Difficulty date: June 7, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 34,806 hours, 26,622 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 259001365
- Part serial: 0707
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE PRESSURE BELOW LIMITS AT R-1 DOOR.  REPLACED SLIDE.
